# SDR AALA202511074612

- Difficulty date: June 9, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 26,540 hours, 10,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON WALK AROUND THE FLIGHT CREW SAW DAMAGE UNDER AFT FUSELAGE. DUE TO A SUSPECTED TAIL STRIKE, DURING A DOWNLOAD OF THE DFDR DATA, ESC NOTED THAT A HARD LANDING EVENT HAD OCCURRED EARLIER THAT SAME DAY WHICH WAS SUSPECTED TO BE THE CAUSE OF THE DAMAGE. THE AIRCRAFT HAS BEEN REMOVED FROM SERVICE AND AIRBUS HAS BEEN PROVIDED INFORMATION ASSOCIATED WITH THE EVENT. MAINTENANCE FOUND DAMAGE TO THE EXTERNAL AFT FUSELAGE SKIN AND INTERNAL FRAME BUCKLING AND OTHER INTERNAL STRUCTURE DAMAGE. AN AIRBUS WORKING GROUP ACCOMPLISHED THE REPAIRS TO THE AFT FUSELAGE SKIN AND ASSOCIATED STRUCTURE PER EA 366029.
